# SDR ASMF200502006

- Difficulty date: February 6, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 39,406 hours, 26,930 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 39177785503
- Part serial: TDR709
- Condition: Damaged
- Location: Flap
- Part time: 37,357 hours, 28,195 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT OVERNIGHT SERVICE, IT WAS DETECTED THAT OCCASIONALLY THE FLAPS DID NOT RETRACT COMPLETELY AND, IF THEY WERE DOWN AND UP DID NOT STORE TOTALLY.  AIRCRAFT WAS SENT TO THE HANGAR AND THE TWO SPEED VALVES AND PTU WERE REPLACED, IAW MM 27-52-01.  ACTUATORS AND FLAPS CONTROL VALVE WERE REPLACED CONTINUING FAILURE.  FLAPS ADJUSTMENT AND TESTED WERE PERFORMED IAW MM 27-50-00, ALL CORRECT.
